# SDR ASAA2023012531642

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,289 hours, 16,431 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK ON RT NAV DISPLAY FOLLOWED BY LOSS OF LNAV/VNAV ASSOCIATED WITH A RIGHT FMC FAILURE 2 HOURS INTO FLIGHT. FMC SUBSEQUENTLY RECOVERED ON ITS OWN BEFORE QRH CHECKLIST WAS INITIATED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM TASK 34-61 TASK 804, NO FAULTS, CONFIRMATION TEST OPS NML. ACCOMPLISHED FMC SYSTEM OPERATIONAL TEST, OPS NML REF B737-800 AMM 34-61-00-710-801. NO HISTORY LAST 30 DAYS.
